MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX FOR INLINE

FERNO-WASHINGTON, INC. INX FOR INLINE
Model Number 0015803
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Codes Abrasion (1689); Fall (1848)
Date of Event 03/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported while unloading a patient from the ambulance the patient reached their arms outward from the stretcher when the stretcher bumped against the sill of the floor.The patient's movement initiated a tilting motion and the crew was unable to stop the tipover of the stretcher.The patient remained restrained to stretcher but allegedly sustained abrasions as a result of the tipover.The patient also alleged striking their head during the fall.The patient was evaluated in the er.Additional details of the alleged injuries or required medical intervention have not been provided.
 
Additional Manufacturer Narrative
An authorized field technician was dispatched to evaluate the stretcher at the complainant's site.A visual and functional evaluation was conducted and there were no observations of anything that would have contributed to the cot tipping to the side.Unrelated observations were made.The stretcher was returned to manufacturer for necessary and recommended repairs.The sudden movement of the patient has been determined to be the contributing factor to the incident.The complainant stated during the transport the patient had been told multiiple times to not reach their arms outward from the stretcher.The ifu contains sufficient instructions for unloading a patient on the cot as well as the importance of maintaining control of the movement of the stretcher when transporting a patient.No additional information has been provided regarding the patient's alleged injuries.
 
Event or Problem Description
It was reported while unloading a patient from the ambulance the patient reached their arms outward from the stretcher when the stretcher bumped against the sill of the floor.The patient's movement initiated a tilting motion and the crew was unable to stop the tipover of the stretcher.The patient remained restrained to stretcher but allegedly sustained abraisions as a result of the tipover.The patient also alleged striking their head during the fall.The patient was evaluated in the er.Additional details of the alleged injuries or required medical intervention have not been provided.

Brand Name
INX FOR INLINE
Common Device Name
INX FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key8420596
Report Number1523574-2019-00012
Device Sequence Number2327495
Product Code FPO
UDI-Device Identifier00190790000004
UDI-Public00190790000004
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015803
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2019
Initial Date Received by Manufacturer 03/08/2018
Supplement Date Received by Manufacturer03/08/2018
Initial Report FDA Received Date03/14/2019
Supplement Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight230